# SDR GTIA050265

- Difficulty date: November 8, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- Engine: Pwa JT8D219
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT MLG ACTUATOR SWIVEL GLAND LEAKING, AC TAIL SWAP WITH N815NK.  RESEALED RT MLG ACTUATOR SWIVEL GLAND, NO LEAKS NOTED.  (K)
